# SDR AALA202311201507

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A320*
- Aircraft serial: 4082
- Aircraft time: 43,417 hours, 17,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT JUMPSEAT BY 3L NEEDS TO BE RECHARGED. REPLACED FLASHLIGHT AT FLIGHT ATTENDANT JUMP SEAT 3L WITH NEW FLASHLIGHT (AALA202311201507) AND BATTERY (AALA202311201627).
